Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from IBS. Changed medicines for period pains. IBS caused due to change in medication?

Hi, I have IBS-D and have had it for 10 months now. I follow a FODMAPS diet which does help but does not completely get rid of the symptoms of urgency or diarrhoea. During my period my IBS is worse. I noticed a change in my bowels after my GP changed my medication I was on. I took Ginet to control my period pain and he put me on Norimin due to the risk of DVTs from Ginet due to my weight. Can a change in medication cause IBS? Also, if I switch to the Depo-provera would I see a positive change in my IBS? Thanks.
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
ibs is now related as chronic irritaion and inflsamsation of one or more food components we take daly
it can also be medicines
or it has increased in natural course and seem if medicine has done it
i think you must get blood serum tests for specific antibodies for milk wheat potato chana and rice nuts or common food you take daily
you will recover after eliminating food components
for medicines you can test blood for allergy before starting any medicine
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor